# SDR YENA20110310210

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 33,547 hours, 12,082 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 826 SDQ-JFK, ON GROUND MAINTENANCE CHECK FOUND THE EMERGENCY LIGHT AT ROW 12 CEILING INOP.  FOUND CONNECTOR DISCONNECTED.  RECONNECTED AS REQUIRED.  OPS CHECK GOOD.
